Alert archive / Kansas / Red Flag Warnings in 2020

Red Flag Warning 2, NWS Goodland, KS

February 1, 202010 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska

NWS Goodland, KS issued this red flag warning at Feb 1, 2020, 9:10 PM CST for 10 counties in Kansas; Cheyenne County, Kit Carson County, Yuma County, Colorado; Dundy County, Nebraska. It took effect at Feb 2, 2020, 12:00 PM CST. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 1, 2020, 9:10 PM CST (03:10 UTC)
In effect from
Feb 2, 2020, 12:00 PM CST
Expired
Feb 2, 2020, 6:00 PM CST
In force
6 hr
Issued by
NWS Goodland, KS

Counties Cheyenne County, CO, Kit Carson County, CO, Yuma County, CO, Cheyenne County, KS, Gove County, KS, Greeley County, KS, Logan County, KS, Rawlins County, KS, Sheridan County, KS, Sherman County, KS, Thomas County, KS, Wallace County, KS, Wichita County, KS, Dundy County, NE

The radar

The Goodland radar (KGLD), 17 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 2, 12:04 PM CSTWILDFIRE5 N Oakley, KSEMERGENCY MANAGER REPORTED A GRASS FIRE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 3.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2020-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2020-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
4231 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

414 
WWUS83 KGLD 020310
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
810 PM MST Sat Feb 1 2020

...Critical fire weather conditions expected for parts of the
Tri-State area Sunday...

.The combination of relative humidity values below 15 percent and
south to southwest winds gusting 25 to 35 mph will produce 
critical fire weather conditions for a few counties in the 
Tri-State area. Outdoor burning is highly discouraged.

COZ253-254-KSZ013-027-041-042-021200-
/O.NEW.KGLD.FW.W.0002.200202T1800Z-200203T0000Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Wichita-
810 PM MST Sat Feb 1 2020 /910 PM CST Sat Feb 1 2020/

...RED FLAG WARNING IN EFFECT FROM 11 AM MST /NOON CST/ TO 5 PM
MST /6 PM CST/ SUNDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 013...027...041...042...253 AND 254...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect 
from 11 AM MST /noon CST/ to 5 PM MST /6 PM CST/ Sunday.

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace...Fire 
  Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST). 

* Winds...South 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Temperatures...70 to 75 degrees. 

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
5 follow-up statements
506 
WWUS83 KGLD 020724 AAA
RFWGLD

URGENT - FIRE WEATHER MESSAGE...UPDATED
National Weather Service Goodland KS
1224 AM MST Sun Feb 2 2020

...Critical fire weather conditions across portions of the 
Tri-State area this afternoon...

COZ253-254-KSZ013-027-041-042-030000-
/O.CON.KGLD.FW.W.0002.200202T1800Z-200203T0000Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Wichita-
1224 AM MST Sun Feb 2 2020 /124 AM CST Sun Feb 2 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/
THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON FOR WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...027...041...
042...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace...Fire 
  Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST).

* Winds...Southwest at 15 to 25 mph with gusts up to 35 mph.

* Relative Humidity...As low as 5 to 15 percent.

* Temperatures...70 to 75 degrees.

* Impacts...Unpredictable fire behavior. Any fires that start may
  rapidly grow and spread out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning. Repeating, outdoor burning is not advised.
Any fires that start may rapidly grow and spread out of control.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
755 
WWUS83 KGLD 020752
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1252 AM MST Sun Feb 2 2020

...Dangerous fire weather conditions across portions of the 
Tri-State area this afternoon...

COZ252-KSZ001-014-028-029-030000-
/O.EXA.KGLD.FW.W.0002.200202T1800Z-200203T0000Z/
Yuma-Cheyenne-Thomas-Logan-Gove-
1252 AM MST Sun Feb 2 2020 /152 AM CST Sun Feb 2 2020/

...RED FLAG WARNING IN EFFECT FROM 11 AM MST /NOON CST/ THIS
MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON FOR WIND AND LOW
RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...014...028...
029 AND 252...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
from 11 AM MST /noon CST/ this morning to 5 PM MST /6 PM CST/
this afternoon.

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma. In 
  Kansas...Fire Weather Zone 001 Cheyenne...Fire Weather Zone 
  014 Thomas...Fire Weather Zone 028 Logan and Fire Weather Zone 
  029 Gove.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST).

* Winds...Southwest at 15 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 5 to 15 percent.

* Temperatures...70 to 75 degrees.

* Impacts...Unpredictable fire behavior. Any fires that start may
  rapidly grow and spread out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning. Repeating, outdoor burning is not advised
today. Any fires that start may rapidly grow and spread out of 
control.

&&

$$

COZ253-254-KSZ013-027-041-042-030000-
/O.CON.KGLD.FW.W.0002.200202T1800Z-200203T0000Z/
Kit Carson-Cheyenne-Sherman-Wallace-Greeley-Wichita-
1252 AM MST Sun Feb 2 2020 /152 AM CST Sun Feb 2 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/
THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON FOR WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 013...027...041...
042...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 253 Kit Carson 
  and Fire Weather Zone 254 Cheyenne. In Kansas...Fire Weather 
  Zone 013 Sherman...Fire Weather Zone 027 Wallace...Fire 
  Weather Zone 041 Greeley and Fire Weather Zone 042 Wichita.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST).

* Winds...Southwest at 15 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 5 to 15 percent.

* Temperatures...70 to 75 degrees.

* Impacts...Unpredictable fire behavior. Any fires that start may
  rapidly grow and spread out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning. Repeating, outdoor burning is not advised
today. Any fires that start may rapidly grow and spread out of 
control.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
579 
WWUS83 KGLD 020754
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1254 AM MST Sun Feb 2 2020

...Dangerous fire weather conditions across portions of the 
Tri-State area this afternoon...

COZ252>254-KSZ001-013-014-027>029-041-042-030000-
/O.CON.KGLD.FW.W.0002.200202T1800Z-200203T0000Z/
Yuma-Kit Carson-Cheyenne-Sherman-Thomas-Wallace-Logan-Gove-
Greeley-Wichita-
1254 AM MST Sun Feb 2 2020 /154 AM CST Sun Feb 2 2020/

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/
THIS MORNING TO 5 PM MST /6 PM CST/ THIS AFTERNOON FOR WIND AND
LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 001...014...028...
029 AND 252...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 014 Thomas...Fire 
  Weather Zone 027 Wallace...Fire Weather Zone 028 Logan...Fire 
  Weather Zone 029 Gove...Fire Weather Zone 041 Greeley and Fire 
  Weather Zone 042 Wichita.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST).

* Winds...Southwest at 15 to 30 mph with gusts up to 40 mph.

* Relative Humidity...As low as 5 to 15 percent.

* Temperatures...70 to 75 degrees.

* Impacts...Unpredictable fire behavior. Any fires that start may
  rapidly grow and spread out of control.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning. Repeating, outdoor burning is not advised
today. Any fires that start may rapidly grow and spread out of
control.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
573 
WWUS83 KGLD 021810
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
1110 AM MST Sun Feb 2 2020

...Dangerous fire weather conditions across portions of the Tri-
State area this afternoon...

KSZ002-015-NEZ079-030000-
/O.EXA.KGLD.FW.W.0002.000000T0000Z-200203T0000Z/
Rawlins-Sheridan-Dundy-
1110 AM MST Sun Feb 2 2020 /1210 PM CST Sun Feb 2 2020/

...RED FLAG WARNING IN EFFECT UNTIL 5 PM MST /6 PM CST/ THIS
AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER
ZONES 002...015 AND 079...

The National Weather Service in Goodland has issued a Red Flag
Warning for wind and low relative humidity, which is in effect
until 5 PM MST /6 PM CST/ this afternoon.

* Affected Area...In Kansas...Fire Weather Zone 002 Rawlins and 
  Fire Weather Zone 015 Sheridan. In Nebraska...Fire Weather 
  Zone 079 Dundy.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST).

* Winds...South 10 to 15 mph with gusts up to 30 mph.

* Relative Humidity...As low as 11 percent.

* Temperatures...Around 70-75.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Red Flag Warning means that critical fire weather conditions
are either occurring now...or are imminent. A combination of
strong winds...low relative humidity...and warm temperatures can
contribute to extreme fire behavior.

&&

$$

COZ252>254-KSZ001-013-014-027>029-041-042-030000-
/O.CON.KGLD.FW.W.0002.000000T0000Z-200203T0000Z/
Yuma-Kit Carson-Cheyenne-Sherman-Thomas-Wallace-Logan-Gove-
Greeley-Wichita-
1110 AM MST Sun Feb 2 2020 /1210 PM CST Sun Feb 2 2020/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST /6 PM CST/
THIS AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 001...013...014...027...028...029...041...042...
252...253 AND 254...

* Affected Area...In Colorado...Fire Weather Zone 252 Yuma...
  Fire Weather Zone 253 Kit Carson and Fire Weather Zone 254 
  Cheyenne. In Kansas...Fire Weather Zone 001 Cheyenne...Fire 
  Weather Zone 013 Sherman...Fire Weather Zone 014 Thomas...Fire 
  Weather Zone 027 Wallace...Fire Weather Zone 028 Logan...Fire 
  Weather Zone 029 Gove...Fire Weather Zone 041 Greeley and Fire 
  Weather Zone 042 Wichita.

* Timing...11 AM MST (Noon CST) through 5 PM MST (6 PM CST).

* Winds...South 15 to 20 mph with gusts up to 35 mph.

* Relative Humidity...As low as 8 percent.

* Temperatures...In the 70s to near 80.

* Impacts...Any fires that start will have extreme fire behavior 
  and spread rapidly. Outdoor burning is not advised.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Avoid outdoor burning. Repeating, outdoor burning is not advised
today. Any fires that start may rapidly grow and spread out of
control.

&&

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld
293 
WWUS83 KGLD 022355
RFWGLD

URGENT - FIRE WEATHER MESSAGE
National Weather Service Goodland KS
455 PM MST Sun Feb 2 2020


COZ252>254-KSZ001-002-013>015-027>029-041-042-NEZ079-030100-
/O.EXP.KGLD.FW.W.0002.000000T0000Z-200203T0000Z/
Yuma-Kit Carson-Cheyenne-Rawlins-Sherman-Thomas-Sheridan-Wallace-
Logan-Gove-Greeley-Wichita-Dundy-
455 PM MST Sun Feb 2 2020 /555 PM CST Sun Feb 2 2020/

...RED FLAG WARNING WILL EXPIRE AT 5 PM MST /6 PM CST/ THIS
AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER 
ZONES 001...002...013...014...015...027...028...029...041...042...079...
252...253 AND 254...

Relative humidity values of 15 percent or less and wind gusts in
excess of 25 mph are no longer expected. Therefore, the Red Flag 
Warning will be allowed to expire on time. 

$$

For more information from NOAA/National Weather Service visit...
http://weather.gov/gld

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this red flag warning went out at Feb 1, 4:54 PM CST, 4 hours 16 minutes earlier.

Area forecast discussion, Feb 1, 4:54 PM CST, 4 hours 16 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
354 PM MST Sat Feb 1 2020

.SHORT TERM...(This evening through Sunday night)
Issued at 226 PM MST Sat Feb 1 2020

Across the region this afternoon, skies are a psunny/mostly mix as
scattered to broken high clouds continue to stream south thru the
CWA. While these clouds did hamper temps earlier this morning,
breaks in the veil of clouds did allow for all areas to see 60s as
of 200 PM MST. Gusty WNW winds are also moving thru the area
reaching up to 30 mph in spots at times. These above normal temps
are creating low RH readings from the teens west, through the 20s
into eastern portions of the CWA.

For the rest of the afternoon hours, a Red Flag Warning does remain
in effect thru 00z Sunday for the NW tier zones. Looking for
conditions to subside as sunset approaches with winds on the decline
and increasing RH readings going into the evening hrs.

Please refer to the Fire Wx section for further information.

For Sunday/Sunday night...low pressure working south along the Front
Range, combined with a flattening upper ridge, is going to give the
region another warm day with above normal temps warmer than received
today. The surface low will provide SW downslope effects, with the
upper ridge aiding in the warmth with westerly downslope.

By Sunday night, the area will see increasing clouds as a storm
system approaches towards Monday morning.

For temps, the region will still see highs on Sunday into the 70s
for most locales, which will be 25-35 degrees above normal.
Overnight lows will range from the 30s tonight, down to the 20s for
Sunday night.

Please refer to the Climate section below for further information.

.LONG TERM...(MOnday through Saturday)
Issued at 203 PM MST Sat Feb 1 2020

Synopsis... Accumulating snow and much colder temperatures are
expected across the Tri-State area at the beginning of the long term
forecast period. While fine details are still yet to be determined,
snowfall amounts on the order of 3 to 5 inches will be possible from
Monday afternoon through Tuesday night, mainly along and north of
Interstate 70. Low temperatures down into the single digits are
expected overnight Tuesday and into early Wednesday morning as the
winter weather clears. Mostly quiet weather is expected Thursday
through Saturday with gradual warming back up into the 40s and 50s.

Discussion... A strong longwave upper-level trough is expected to
deepen and strengthen over the western United States on Monday. This
trough will provide strong upper-level support for ascent and
precipitation as it slowly progresses eastward over the Central High
Plains. With much colder temperatures expected to develop over the
Goodland forecast area behind a passing cold front Monday morning,
the precipitation from this upcoming trough will likely be all snow
Monday through early Wednesday. While ground temperatures will be
fairly warm especially after Sunday's near-record high temperatures,
moderate snowfall rates will quickly cause snow to stick to the
ground and road surfaces by Monday night. Travel will likely be
difficult at times with poor visibility due to falling snow and icy
road conditions for much of the day on Tuesday, especially for the
Interstate 70 corridor points northward. There is a slight
possibility for freezing rain to mix in with snow at times near the
beginning of the event on Monday as afternoon high temperatures will
be around freezing. However, no significant ice accumulations are
expected and any freezing rain has been taken out of the current
official forecast.

Snowfall totals for Monday and Tuesday have increased slightly from
previous forecasts with the higher amounts along and north of
Interstate 70 now reaching around 3 to 5 inches with around 2 to 4
inches in the current forecast for the Goodland forecast area south
of Interstate 70. These amounts are likely to keep changing as the
rapid and extreme pattern shift early Monday will be difficult to
capture exactly right beforehand. Would expect the best snowfall
estimates to be available overnight Sunday or early Monday. For now,
current forecast calls for 2 to 5 inches across the Tri-State area
with locally heavier amounts possible north of Interstate 70. Some
wind gusts up to 30 mph or so will be possible on Monday and
Tuesday. Those winds could make for blowing snow in already poor
visibility which could make travel problems even worse. If travel is
necessary Tuesday, take extra time and be prepared for impassable
road conditions.

Much colder, more wintery temperatures are expected after this
winter system moves eastward out of the forecast area as low
temperatures Wednesday morning will dip into the single digits for
most. Although winds are expected to be fairly light around 5 to 10
mph at that time, it will not take much wind to create conditions
where the wind chill values will approach advisory criteria. Not
currently expecting advisory conditions to be met, but it's
possible that that could change going forward.

As skies clear on Wednesday, temperatures will slowly warm back up
for the latter half of next week. High temperatures are expected to
be in the 40s on Thursday and Friday and potentially even the 50s
by next weekend. This slow, gradual warming means any snowpack
from Monday and Tuesday will likely stick around for a few days.
Any snow or ice which melts during the day could refreeze
overnight and create slick and icy road conditions through the
work week.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 353 PM MST Sat Feb 1 2020

VFR conditions will remain over the region during the forecast
period with a FEW-SCT250 giving way to SKC by 14z-17z Sunday.

Winds for KGLD, NW around 10kts thru 03z Sunday, then W around
10kts. By 14z, WSW 10-20kts especially after 19z.

Winds for KMCK, NW 10-15kts thru 04z Sunday, then W around 10kts.
By 17z, ESE around 10kts.

&&

.FIRE WEATHER...
Issued at 226 PM MST Sat Feb 1 2020

Above normal temperatures and low RH readings are expected for the
region on Sunday. West southwest winds are expected by Sunday. Dry
ground around the area will also aid in dropping humidity readings
going into the afternoon hours. The areas of focus for near critical
fire wx will be areas along and west of Highway 27 and areas
along/south of Highway 40. These areas will see 10-15 percent Min RH
on Sunday. Areas east of this will be in the 20s. Areas could see
gusts up to 25-30 mph.

&&

.CLIMATE...
Issued at 226 PM MST Sat Feb 1 2020

For February 2nd

Goodland KS      72F/1934
McCook NE        72F/1962
Burlington CO    72F/1934
Hill City KS     80F/2003
Colby KS         78F/2003
Tribune KS       77F/2003
Yuma CO          75F/2003

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 5 PM MST /6 PM CST/ this afternoon for
     KSZ001-013.

CO...Red Flag Warning until 5 PM MST this afternoon for COZ252-253.

NE...Red Flag Warning until 5 PM MST this afternoon for NEZ079.

&&

SHORT TERM...JN
LONG TERM...PATTON
AVIATION...JN
FIRE WEATHER...JN
CLIMATE...JN
Hazardous weather outlook, Feb 1, 6:00 PM CST, 3 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
500 PM MST Sat Feb 1 2020

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-021200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
500 PM MST Sat Feb 1 2020 /600 PM CST Sat Feb 1 2020/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY...

Elevated fire weather conditions are expected in Eastern Colorado
and Northwest Kansas Sunday afternoon, mainly along and south of
Interstate 70 between 12 PM and 4 PM MST. Outdoor burning is not
advised.

An abrupt transition to colder temperatures will occur Sunday night
through Tuesday night. At present time snowfall accumulations of two
to five inches are expected Monday night and Tuesday. Below zero wind
chill readings are expected Monday night into Tuesday morning and
Tuesday night into Wednesday morning, mainly along and west of the
Colorado Kansas border.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 2, 3:07 PM CSTWinter Weather AdvisoryGLDCheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more46 hr

Nearby

Red Flag Warnings in Kansas, 2020Red Flag Warnings in Colorado, 2020Red Flag Warnings in Nebraska, 2020Every red flag warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.